RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Galkin, Oleg Gennad'evich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:162
Abstract pages:433
Full texts:167
References:75

http://www.mathnet.ru/eng/person22148
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/263271

Publications in Math-Net.Ru
1993
1. O. G. Galkin, “Phase-Locking for Mathieu-Type Torus Maps”, Funktsional. Anal. i Prilozhen., 27:1 (1993),  1–11  mathnet  mathscinet  zmath; Funct. Anal. Appl., 27:1 (1993), 1–9  isi
1992
2. O. G. Galkin, “Phase-locking for mathieu type vector fields on a torus”, Funktsional. Anal. i Prilozhen., 26:1 (1992),  1–8  mathnet  mathscinet  zmath; Funct. Anal. Appl., 26:1 (1992), 1–6
1989
3. O. G. Galkin, “Resonance regions for dynamical systems of Mathieu type”, Uspekhi Mat. Nauk, 44:3(267) (1989),  153–154  mathnet  mathscinet  zmath; Russian Math. Surveys, 44:3 (1989), 191–192  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019